Applied Mathematics

Vol.4 No.7(2013), Paper ID 33950, 7 pages

DOI:10.4236/am.2013.47135

 

On the Cozero-Divisor Graphs of Commutative Rings

 

Mojgan Afkham, Kazem Khashyarmanesh

 

Department of Pure Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran
Department of Pure Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran

 

Copyright © 2013 Mojgan Afkham, Kazem Khashyarmanesh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Afkham and K. Khashyarmanesh, "On the Cozero-Divisor Graphs of Commutative Rings," Applied Mathematics, Vol. 4 No. 7, 2013, pp. 979-985. doi: 10.4236/am.2013.47135.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.